# SDR ABXA2011041536

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT HEAVY MAINTENANCE VISIT TO ILN, MAINTENANCE & ENGINEERING SERVICES, MAINTENANCE REPORTED CORROSION FINDINGS LOCATED IN POCKET AREAS OF THE AFT FACE AND FLANGES OF THE LEFT FUSELAGE SIDE FRAME FITTING AT STA 955.  THE CORROSION JUST FORWARD OF THE MLG W/W UPPER PRESSURE WEB BETWEEN LBL 85 AND 96.  THE CORROSION IS DUE TO FLUID TRAPPED IN THE AREA BY OVERLYING LEVELING COMPOUND WHICH HAD CRACKED/DISBONDED.  A RECORDS CHECK REVEALED THIS AREA HAD BEEN PREVIOUSLY REWORKED BY DELTA AIRLINES IN 8 LOCATIONS.  THE CORROSION DISCOVERED AT THIS VISIT WAS BLENDED AT "LOCATION 1" ON THE VERTICAL FLANGE (DEPTH OF BLEND 0.150") AND "LOCATION 4" ON THE HORIZONTAL FLANGE (DEPTH WAS 0.050" NOW IS 0.094").  ALL OTHER LOCATIONS WERE UNTOUCHED AT THIS VISIT.  MAINTENANCE REPORTED ALL DAMAGE IDENTIFIED CURRENT AND HISTORICAL TO BOEING FOR REVIEW.  THIS REA PROVIDES WORK INSTRUCTIONS BASED ON THE BOEING RESPONSE.  AIRCRAFT WAS GROUNDED.
